# SDR USAA980231

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509012
- Condition: Corroded
- Location: Bs 1661
- Part time: 41,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A C-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM AT CLIP NUT HOLES STA 1661 FROM BL ZERO TO LBBL 55.0.  CORROSION TASK CARD NR C53-251-03.  PARTIAL T-CAP REPLACEMENT FROM LBL 25 TO LBL 64.  INSTALLED REPLACEMENT CHORD/REPAIR ANGLES PER SRM 53-00-51.  (X)
